Alert archive / Kansas / Freeze Warnings in 2007
Freeze Warning 2, NWS Wichita, KS
NWS Wichita, KS issued this freeze warning at Oct 31, 2007, 3:22 AM CDT for 7 counties in Kansas. It took effect at Nov 1, 2007, 4:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2007, 3:22 AM CDT (08:22 UTC)
- In effect from
- Nov 1, 2007, 4:00 AM CDT
- Expired
- Nov 1, 2007, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
Counties Chase County, KS, Harvey County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 73 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 310822 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 322 AM CDT WED OCT 31 2007 ...A FROST AND FREEZE IS EXPECTED EARLY THURSDAY MORNING... .A COOL AND DRY CANADIAN AIRMASS WILL OVERSPREAD THE AREA TODAY AND TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL AT OR BELOW FREEZING ACROSS PORTIONS OF SOUTHEAST...SOUTH CENTRAL AND CENTRAL KANSAS BY EARLY THURSDAY MORNING. KSZ049>053-067-068-311630- /O.NEW.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 322 AM CDT WED OCT 31 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A HARD FREEZE ACROSS THE AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ069>072-082-083-311630- /O.NEW.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA 322 AM CDT WED OCT 31 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY THURSDAY MORNING...RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KED
5 follow-up statements
000 WWUS73 KICT 311459 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 959 AM CDT WED OCT 31 2007 ...A FROST AND FREEZE IS EXPECTED EARLY THURSDAY MORNING... .A COOL AND DRY CANADIAN AIRMASS WILL OVERSPREAD THE AREA TODAY AND TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL AT OR BELOW FREEZING ACROSS PORTIONS OF SOUTHEAST...SOUTH CENTRAL AND CENTRAL KANSAS BY EARLY THURSDAY MORNING. KSZ049>053-067-068-312300- /O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 959 AM CDT WED OCT 31 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A HARD FREEZE ACROSS THE AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ069>072-082-083-312300- /O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA 959 AM CDT WED OCT 31 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY THURSDAY MORNING...RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ COX
000 WWUS73 KICT 312015 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 315 PM CDT WED OCT 31 2007 KSZ049>053-067-068-011100- /O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 315 PM CDT WED OCT 31 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A HARD FREEZE ACROSS THE AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ091>095-098-011100- /O.EXA.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/ HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA- INCLUDING THE CITIES OF...ANTHONY...HARPER...WELLINGTON... WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...SEDAN 315 PM CDT WED OCT 31 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY THURSDAY MORNING...RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KSZ069>072-082-083-011100- /O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA 315 PM CDT WED OCT 31 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY THURSDAY MORNING...RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ SCHRECK
000 WWUS73 KICT 010239 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 939 PM CDT WED OCT 31 2007 KSZ049>053-067-068-011400- /O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 939 PM CDT WED OCT 31 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO AROUND 30 DEGREES EARLY THURSDAY MORNING...RESULTING IN A HARD FREEZE ACROSS THE AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ069>072-082-083-091>095-098-011400- /O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER- COWLEY-ELK-WILSON-CHAUTAUQUA- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...SEDAN 939 PM CDT WED OCT 31 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S EARLY THURSDAY MORNING...RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ LAWSON
000 WWUS73 KICT 010821 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 321 AM CDT THU NOV 1 2007 KSZ049>053-067-068-011400- /O.CON.KICT.FZ.W.0002.071101T0900Z-071101T1400Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 321 AM CDT THU NOV 1 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL HOVER AT OR JUST BELOW FREEZING UNTIL SHORTLY AFTER SUNRISE THIS MORNING. THIS WILL RESULT IN A WIDESPREAD FROST AND HARD FREEZE ACROSS THE AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ096-011400- /O.EXA.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/ NEOSHO- INCLUDING THE CITIES OF...CHANUTE...ERIE 321 AM CDT THU NOV 1 2007 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES IN THE LOWER TO MID 30S EARLY THIS MORNING WILL RESULT IN FROST ACROSS THE AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KSZ069>072-082-083-091>095-098-011400- /O.CON.KICT.FR.Y.0005.071101T0900Z-071101T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER- COWLEY-ELK-WILSON-CHAUTAUQUA- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...SEDAN 321 AM CDT THU NOV 1 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL REMAIN IN THE LOWER TO MID 30S UNTIL SHORTLY AFTER SUNRISE THIS MORNING. THIS WILL RESULT IN FROST ACROSS THE AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KED
000 WWUS73 KICT 011357 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 857 AM CDT THU NOV 1 2007 KSZ049>053-067-068-011500- /O.EXP.KICT.FZ.W.0002.000000T0000Z-071101T1400Z/ SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 857 AM CDT THU NOV 1 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. $$ KSZ069>072-082-083-091>096-098-011500- /O.EXP.KICT.FR.Y.0005.000000T0000Z-071101T1400Z/ BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER- COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA... CHANUTE...ERIE...SEDAN 857 AM CDT THU NOV 1 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. $$ HOWERTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this freeze warning went out at Oct 31, 3:10 AM CDT, 12 minutes earlier.
Area forecast discussion, Oct 31, 3:10 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 310 AM CDT WED OCT 31 2007 .DISCUSSION... FORECAST CHALLENGE...FROST/FREEZE POTENTIAL EARLY THURSDAY MORNING...THEN TEMPERATURE TRENDS THE NEXT FEW DAYS. MODIFIED CANADIAN/PACIFIC COLD FRONT WILL CONTINUE TO DRIVE SOUTH ACROSS THE AREA THIS MORNING...EXITING THE SOUTHEAST COUNTIES BY MIDDAY. DECENT LOW LEVEL COLD ADVECTION AND PRESSURE RISES IN WAKE OF FRONT WILL RESULT IN GUSTY NORTH WINDS AND COOLER TEMPERATURES TODAY. WINDS MAY FLIRT WITH ADVISORY CRITERIA IN A FEW LOCALES ACROSS CENTRAL KANSAS...THOUGH CONFIDENCE LOW ON EXCEEDING OVER ENOUGH AREA TO WARRANT A HEADLINE AT THIS TIME. SOME INCREASE IN MID/HIGH CLOUDS ARE EXPECTED THRU THE DAY BEFORE CLEARING OUT LATER THIS EVENING. THE MAIN SHORT TERM CONCERN IS POTENTIAL FREEZING TEMPERATURES LATE TONIGHT/EARLY THURSDAY MORNING. THE DRY NATURE OF THIS AIRMASS AND ORIENTATION OF THE SURFACE HIGH (LIGHT WINDS) BY DAWN...SUGGEST MINS AT OR BELOW FREEZING ARE LOOKING MORE LIKELY FOR ALL OF CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS...WITH THE EXPECTED CLEARING OVERNIGHT. THEREFORE WILL GO WITH FREEZE/FROST HEADLINES IN THESE AREAS THAT HAVE NOT YET HAD A KILLING/HARD FREEZE THIS FALL. THE DAY SHIFT MAY NEED TO MAKE SOME REFINEMENT TO THESE AREAS LATER TODAY. OTHERWISE...THE COOLISH/GHOULISH WEATHER WILL CONTINUE THIS HALLOWEEN EVENING THROUGH THE NEXT FEW DAYS. THE SURFACE RIDGE WILL RESIDE ACROSS SOUTHEAST KANSAS ON THURSDAY...WITH WEAK LOW LEVEL MIXING HELPING TO LIMIT THE DIURNAL RECOVERY/MAX TEMPS TO A LITTLE BELOW SEASONAL CLIMO. ANOTHER VIGOROUS UPPER TROF WILL DROP SOUTHEAST OUT OF SOUTH CENTRAL CANADA AND ACROSS THE WESTERN GREAT LAKES/ONTARIO PROVINCE FROM FRIDAY INTO SATURDAY...SENDING ANOTHER SURFACE COLD FRONT THRU THE AREA. THIS WILL ACT TO REINFORCE THE COOLER...ALBEIT MORE SEASONAL...AIRMASS ACROSS THE AREA. SOME MODERATION/WARMING STILL ON TAP TO CLOSE OUT THE WEEKEND ON SUNDAY. LACK OF APPRECIABLE MOISTURE WILL KEEP THESE TRANSIENT WEATHER SYSTEMS DRY...LESS SOME PERIODIC CLOUDS. DARMOFAL && .AVIATION... 06Z TAF UPDATE...STRONG SOUTH WINDS AROUND 2000FT WILL CREATE WIND SHEAR CONDITIONS UNTIL FRONTAL PASSAGE. MEANWHILE...SURFACE COLD FRONT IS EXPECTED TO SWEEP SOUTHWARD ACROSS CENTRAL AND SOUTHERN KANSAS FOR LATE TONIGHT INTO WEDNESDAY MORNING. WE COULD SEE SOME MVFR CIGS ALONG THE FRONT FOR A FEW HOURS BUT ANY LOW CLOUDS SHOULD CLEAR OUT BY THE LATE MORNING/AFTERNOON HOURS. GUSTY NORTHERLY WINDS WILL ALSO BE ON TAP AS THE FRONT PUSHES THROUGH THE REGION. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 33 60 36 / 10 0 0 10 HUTCHINSON 60 29 60 35 / 10 0 0 10 NEWTON 60 31 59 35 / 10 0 0 10 ELDORADO 62 32 59 35 / 10 0 0 10 WINFIELD-KWLD 64 35 60 36 / 10 0 0 10 RUSSELL 58 28 62 34 / 10 0 0 10 GREAT BEND 59 29 61 34 / 10 0 0 10 SALINA 60 31 61 35 / 10 0 0 10 MCPHERSON 60 31 60 35 / 10 0 0 10 COFFEYVILLE 66 36 61 35 / 10 0 0 10 CHANUTE 65 34 60 36 / 10 0 0 10 IOLA 64 33 60 36 / 10 0 0 10 PARSONS-KPPF 66 35 61 35 / 10 0 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 9 AM CDT THURSDAY FOR KSZ049>053-067- 068. FROST ADVISORY FROM 4 AM TO 9 AM CDT THURSDAY FOR KSZ069>072-082- 083. &&
Hazardous weather outlook, Oct 30, 9:55 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 955 PM CDT TUE OCT 30 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-010400- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 955 PM CDT TUE OCT 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE RANGELAND FIRE DANGER INDEX WILL BE IN THE HIGH CATEGORY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS FOR WEDNESDAY. OUTDOOR BURNING SHOULD BE RESTRICTED TO THE LATE EVENING HOURS. PATCHY FROST IS POSSIBLE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS THAT HAVE NOT YET EXPERIENCED A HARD FREEZE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:22 AM CDT | Frost Advisory | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 7 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.